Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Melbourne, FL

June 1, 2015Lake County, Orange County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 1, 2015, 5:32 PM EDT for Lake County, Orange County, Florida. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2015, 5:32 PM EDT (21:32 UTC)
Expired
Jun 1, 2015, 6:15 PM EDT
In force
43 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Lake County, FL, Orange County, FL

The radar

The Melbourne radar (KMLB), 103 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 5:40 PM EDTHAIL 16 S Lake Apopka, FLPUBLIC REPORTED QUARTER SIZED HAIL NEAR THE INTERSECTION OF OAKLAND ROAD AND TUBB STREET IN OAKLAND.
Jun 1, 5:43 PM EDTHAIL 1.756 S Lake Apopka, FLBROADCAST MEDIA RELAYED PHOTOS OF GOLF BALL SIZED HAIL IN OAKLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1368 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WUUS52 KMLB 012132
SVRMLB
FLC069-095-012215-
/O.NEW.KMLB.SV.W.0022.150601T2132Z-150601T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
532 PM EDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LAKE COUNTY IN EAST CENTRAL FLORIDA...
  SOUTHWESTERN ORANGE COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 615 PM EDT

* AT 531 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER OAKLAND...OR NEAR WINTER
  GARDEN...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ORLANDO...OCOEE...WINTER GARDEN...WINDERMERE AND BAY LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING PENNY SIZED HAIL. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

IF ON OR NEAR LAKE APOPKA...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO 
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2868 8157 2836 8140 2835 8152 2835 8176
      2864 8180
TIME...MOT...LOC 2131Z 327DEG 8KT 2857 8165 

$$

MOSES
1 follow-up statement
360 
WWUS52 KMLB 012149
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
549 PM EDT MON JUN 1 2015

FLC069-095-012215-
/O.CON.KMLB.SV.W.0022.000000T0000Z-150601T2215Z/
LAKE FL-ORANGE FL-
549 PM EDT MON JUN 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTH CENTRAL LAKE AND SOUTHWESTERN ORANGE COUNTIES...

AT 548 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER OAKLAND...OR NEAR
WINTER GARDEN...MOVING SOUTH AT 10 MPH.

QUARTER SIZED HAIL WAS REPORTED WITH THIS STORM IN OAKLAND AROUND 
540 PM. 

LOCATIONS IMPACTED INCLUDE... 
OAKLAND...CLERMONT...WINTER GARDEN...WINDERMERE AND BAY LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZED HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2864 8158 2836 8140 2835 8152 2835 8176
      2860 8179
TIME...MOT...LOC 2148Z 353DEG 7KT 2853 8165 

$$

MOSES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:36 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 1, 2:36 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
236 PM EDT MON JUN 1 2015

.DISCUSSION...

...HIGH RISK OF RIP CURRENTS INTO THIS EVENING AT EAST CENTRAL FL
BEACHES...
...INCREASED SHOWER AND THUNDERSTORM CHANCES EXPECTED INTO MID
WEEK...

CURRENT-TONIGHT...DEEP LAYERING MOISTENING OF THE ATMOSPHERE ONGOING
WITH PRECIPITABLE WATER VALUES IN EXCESS OF 1.80 INCHES FORECAST
ACROSS THE INTERIOR. COOL 500MB TEMPERATURES AROUND -10C WITH DECENT
DIFFLUENCE ALOFT AT 250 MB. SHORTWAVE RIDGING PASSING OVER THE FL
PENINSULA TODAY WILL EMERGE OFF OF THE EAST COAST THIS EVENING.

SCATTERED SHOWERS AND STORMS DEVELOPING ALONG THE INLAND MOVING EAST
COAST SEA BREEZE ALREADY EARLY THIS AFTERNOON. THIS CONVECTION IS
PRODUCING ADDITIONAL MESOSCALE OUTFLOWS THAT WILL COLLIDE WITH ONE
ANOTHER AS WELL AS WITH SMALL-SCALE LAKE BREEZES TO CONTINUE
PRODUCING SHOWER/STORM ACTIVITY. CONVECTION WILL CONTINUING
INCREASING IN COVERAGE/INTENSITY THROUGH EARLY EVENING INLAND FROM
THE EAST COAST. THERE DOES APPEAR TO BE A SLIGHT WESTWARD DRIFT
PRESENTLY BUT WITH THE OVERALL WEAK WIND PROFILE EXPECT SLOW/ERRATIC
MOVEMENT FOR THE REMAINDER OF THE PERIOD. A LARGER BOUNDARY
COLLISION WILL OCCUR OVER THE WEST CENTRAL PENINSULA BETWEEN BOTH
EAST/WEST COAST SEA BREEZES EARLY THIS EVENING. A FEW LOCAL STRONG
STORMS LIKELY WITH FREQUENT LIGHTNING...GUSTY WINDS UP TO AROUND 50
MPH...SMALL HAIL AND LOCALLY HEAVY DOWNPOURS ALL IN PLAY.

SLOW MOVEMENT OF CELLS MAY CAUSE LOCALIZED FLOODING IN SOME AREAS.
ACTIVITY WILL FINALLY DISSIPATE LATE THIS EVENING WITH CLOUD DEBRIS
SLOWLY ERODING THROUGH THE NIGHT. WILL STILL HANG ONTO A SLIGHT
CHANCE MENTION FOR SHOWERS OVERNIGHT. CONSIDERABLE HIGH LEVEL CLOUDS
WILL COMBINE WITH LIGHT SOUTHERLY FLOW TO KEEP OVERNIGHT LOWS IN THE
U60S/L70S.

TUE...INTERESTING DAY SHAPING UP WITH UPPER LOW OVER THE TENNESSEE
VALLEY EARLY IN THE PERIOD MOVING SLOWLY NORTHEAST AND GRADUALLY
STRENGTHENING THROUGH THE DAY. ASSOCIATED TROUGHING/MID-LEVEL ENERGY
EXTENDING SOUTHWARD INTO THE GULF WILL MOVE TOWARDS THE FLORIDA
PENINSULA. A 250MB JET STREAK (60-70 KNOTS) IS FORECAST TO ROUND THE
BASE OF THE TROUGH AND NOSE INTO THE FLORIDA PENINSULA BRINGING
INCREASED MOISTURE AND DIVERGENCE ALOFT. COMBINED WITH COLD
TEMPERATURES ALOFT (-10C AT 500 MB)...SHOWER/STORM CHANCES WILL BE
HIGH WITH 60 TO 70 PERCENT CHANCES AREAWIDE. EXPANSIVE CLOUDINESS
WILL LIMIT SURFACE HEATING/INSTABILITY...THOUGH UNUSUALLY STRONG
MID/UPPER LEVEL DYNAMICS WILL STILL PROVIDE A THREAT OF AT LEAST A
FEW STRONG/MARGINALLY SEVERE STORMS IN THE AFTERNOON. STEERING FLOW
REMAINS RELATIVELY POOR SO THE THREAT FOR HEAVY RAIN WILL STILL
REMAIN. M80S FOR HIGHS ALONG THE COAST WITH U80S STILL POSSIBLE
ACROSS THE INTERIOR.

...PREVIOUS EXTENDED FORECAST DISCUSSION...

WED-SUN...LOW CONFIDENCE IN THE FCST FROM MIDWEEK ONWARD AS A
GENUINE SHIFT IN THE LCL WX PATTERN IS ANTICIPATED...BUT
CONSIDERABLE UNCERTAINTY REMAINS WRT HOW THAT PATTERN SHIFT WILL
MANIFEST ITSELF. GFS MID RANGE GUIDANCE IS CONSISTENT WITH KEEPING
ANY SIG RIDGING WELL E OF THE BAHAMAS AS THE SRN PORTION OF THE
MID/UPR LVL FRONTAL TROF PINCHES OFF INTO A CUTOFF OVER THE SE
CONUS...AND INDICATES A BROAD AREA OF LOW PRES DVLPG IN THE VCNTY OF
THE YUCATAN CHANNEL AND LIFTING NE ACROSS WESTERN CUBA AND THE
BAHAMAS FRI-SAT.

WITH THE TRACK OF THE SFC LOW TO OUR SOUTH...THE DEEPEST MOISTURE
SHOULD REMAIN JUST TO OUR SOUTH AND EAST WITH RAIN CHANCES LOWERING
BACK TO NEAR CLIMO (SCATTERED) POPS LATE WEEK INTO THE WEEKEND.

&&

.AVIATION...THE ECSB PUSHING INLAND THIS AFTERNOON WITH SCT
SHRA/TSRA ALONG THE COAST INCREASING IN COVERAGE/INTENSITY INTO THE
INTERIOR THRU LATE DAY/EARLY EVENING. MERGER BETWEEN BOTH EAST/WEST
COAST SEA BREEZE BOUNDARIES LIKELY WEST OF LAKE COUNTY...DUE TO
SLOWER PROPAGATION INLAND THE WEST COAST SEA BREEZE. SLOW MOVEMENT
OF CELLS WITH STRONG GUST POTENTIAL/SMALL HAIL/LOCALLY HEAVY
DOWNPOURS AND FREQUENT LIGHTNING ALL POSSIBLE. VFR OUTSIDE OF
CONVECTION WITH ACTIVITY LINGERING INTO LATE EVENING AND CLOUD
DEBRIS SLOWLY BREAKING UP OVERNIGHT...THOUGH WILL LIKELY MAINTAIN A
HIGH CLOUD BLANKET WITH MOISTURE STREAMING IN FROM THE SW. WINDS
FALLING TO LIGHT AGAIN THIS EVENING.

&&

.MARINE...CURRENT-TONIGHT...WEAK HIGH PRESSURE RIDGING ACROSS THE
AREA WITH LIGHT ESE/SE WINDS BELOW 10 KTS VEERING TO S OR SSW
OVERNIGHT. 3-4 FT SEAS SUBSIDING TO 2-3 FT AREAWIDE OVERNIGHT IN A
DECREASING ERLY SWELL. STILL AT LEAST AN ISOLD THREAT FOR A STORM OR
TWO ACROSS THE INTRACOASTAL/NEAR SHORE ATLC WATERS INTO THIS
EVENING. A SCHC FOR SHOWERS WILL CONTINUE ACROSS THE AREA OVERNIGHT.

TUE...SURFACE RIDGE AXIS NEAR EAST CENTRAL FL EARLY IN THE PERIOD
WILL SETTLE FURTHER SOUTH AND EAST THROUGH THE DAY. THE PRESSURE
GRADIENT REMAINS LIGHT WITH S/SSE WINDS MAINLY BELOW 10 KTS. SEAS 2-
3 FT. WITH AN INCREASE IN MOISTURE AND AN UNSETTLED PATTERN ALOFT
MOVING INTO THE AREA...SCATTERED SHOWERS AND THUNDERSTORMS ARE
FORECAST. SOME OF THIS ACTIVITY WILL BE STRONG WITH FREQUENT
LIGHTNING AND WIND GUSTS IN EXCESS OF 35 KTS.

WED-FRI...WILL MAINTAIN A GENTLE TO MODERATE SE BREEZE ACRS THE LCL
ATLC FOR WED WITH SEAS 2-3FT. WINDS BCMG ERLY THU WITH POTENTIAL FOR
AN INCREASE IN THE ONSHORE FLOW FRI UP TO 15 KNOTS AS LOW PRESSURE
LIFTS NE FROM THE YUCATAN CHANNEL. THIS MAY PRODUCE SEAS UP TO 4
FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  85  68  83 /  20  70  40  50
MCO  71  87  69  87 /  40  70  40  50
MLB  71  85  69  84 /  20  70  40  50
VRB  71  85  67  85 /  20  60  40  50
LEE  73  87  71  88 /  40  70  40  50
SFB  71  86  68  87 /  30  70  40  50
ORL  72  86  70  87 /  40  70  40  50
FPR  69  84  68  84 /  20  60  40  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...SEDLOCK
RADAR/IMPACT WEATHER...LASCODY
Hazardous weather outlook, Jun 1, 11:27 AM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1127 AM EDT MON JUN 1 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-020000
-FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN
INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD
COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET
20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA
COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY-
1127 AM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.RIP CURRENT IMPACT...LONG PERIOD EASTERLY SWELLS WILL CONTINUE TO
PRODUCE A HIGH RIP CURRENT RISK ALONG EAST CENTRAL FLORIDA BEACHES.
THE THREAT WILL BE HIGHEST BETWEEN 10:30 AM AND 5:00 PM DUE TO THE
EFFECTS OF LOW TIDE. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. NEVER
SWIM ALONE IN THE OCEAN.

.THUNDERSTORM IMPACT...
SCATTERED SHOWERS AND ISOLATED STORMS SHOULD FORM NEAR THE EAST COAST
EARLY THIS AFTERNOON.  THEY WILL MOVE LITTLE. IN ADDITION TO DANGEROUS
LIGHTNING STRIKES...QUICK ONE OR TWO INCH DOWNPOURS WILL BE
POSSIBLE.

THE SEA BREEZE WILL PUSH INTO THE INTERIOR COUNTIES THROUGH LATE
AFTERNOON AND EARLY EVENING...WHERE MORE VIGOROUS BOUNDARY
INTERACTIONS AND GREATER ATMOSPHERIC DESTABILIZATION WILL LEAD TO A
FEW STRONGER STORMS.  MORE FREQUENT LIGHTNING...GUSTY WINDS 40-50
MPH...SMALL HAIL AND 2 TO 3 INCH DOWNPOURS ARE EXPECTED THERE.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH
EARLY EVENING. SOME WILL BE CAPABLE OF PRODUCING WIND GUSTS ABOVE
34 KNOTS ACROSS INLAND LAKES.  LITTLE STORM MOTION WILL OCCUR...BUT
GUSTY WINDS CAN MOVE OUT WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A TROUGH OF LOW PRESSURE WILL APPROACH THE SOUTHEAST STATES
THROUGH MIDWEEK...DRAWING DEEP MOISTURE ACROSS THE FLORIDA
PENINSULA TUESDAY AND WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL DEVELOP EACH AFTERNOON. SOUTHWEST STEERING FLOW
WILL PUSH THEM TOWARD THE EAST FLORIDA COAST. LOCAL HEAVY
RAIN...STRONG WIND GUSTS...AND FREQUENT LIGHTNING WILL BE POSSIBLE
WITH STRONGER STORMS. A MID LEVEL TROUGH OF LOW PRESSURE WILL LINGER
NEAR THE AREA INTO THE WEEKEND...CAUSING THE ABOVE NORMAL SHOWER AND
STORM CHANCES TO CONTINUE.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

LASCODY

In the hours before

Local storm report, Jun 1, 4:09 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
409 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             1 W LAKE MARY           28.76N 81.36W
06/01/2015  M1.00 INCH       SEMINOLE           FL   TRAINED SPOTTER

            STORM SPOTTER REPORTS QUARTER-SIZED HAIL NEAR THE
            INTERSECTION OF LAKE EMMA ROAD AND LAKE MARY BOULEVARD IN
            LAKE MARY. ALSO ESTIMATED WIND GUSTS OF 45 TO 50 MPH.

&&

KHR/ULRICH
Local storm report, Jun 1, 4:11 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
411 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 WSW LAKE MARY         28.75N 81.36W
06/01/2015  E0.88 INCH       SEMINOLE           FL   TRAINED SPOTTER

            STORM SPOTTER ON GREENWOOD BOULEVARD IN LAKE MARY REPORTS
            NICKEL SIZED HAIL.

&&

KHR/ULRICH
Local storm report, Jun 1, 4:23 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
423 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     COASTAL FLOOD    3 NW ALTAMONTE SPRINGS  28.70N 81.43W
06/01/2015                   SEMINOLE           FL   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTED NICKEL TO QUARTER SIZED HAIL IN
            WEKIVA SPRINGS.

&&

KHR/ULRICH
Local storm report, Jun 1, 4:30 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
430 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             3 NW ALTAMONTE SPRINGS  28.70N 81.43W
06/01/2015  E1.00 INCH       SEMINOLE           FL   TRAINED SPOTTER

            CORRECTED STORM REPORT. SKYWARN SPOTTER REPORTED NICKEL
            TO QUARTER SIZED HAIL IN WEKIVA SPRINGS.

&&

KHR/ULRICH
Special weather statement, Jun 1, 4:38 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
438 PM EDT MON JUN 1 2015

FLZ045-046-141-147-012130-
NORTHERN BREVARD COUNTY FL-ORANGE FL-COASTAL VOLUSIA COUNTY FL-
SEMINOLE FL-
438 PM EDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST ORANGE AND
SOUTHEASTERN SEMINOLE COUNTIES UNTIL 530 PM EDT...

AT 436 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GENEVA...MOVING SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SANFORD...OVIEDO...WINTER SPRINGS...WEDGEFIELD AND GENEVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2859 8087 2845 8119 2879 8128 2881 8122
      2879 8120 2880 8118 2878 8118 2879 8114
      2881 8112 2882 8112 2881 8107 2883 8107
      2886 8109 2887 8108
TIME...MOT...LOC 2036Z 328DEG 10KT 2875 8115

MOSES
Special weather statement, Jun 1, 5:17 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
517 PM EDT MON JUN 1 2015

FLZ044>046-144-012215-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
SEMINOLE FL-
517 PM EDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAKE...WESTERN ORANGE
AND SOUTHWESTERN SEMINOLE COUNTIES UNTIL 615 PM EDT...

AT 514 PM EDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS ACROSS CENTRAL LAKE AND WESTERN ORANGE COUNTIES. THESE
STORMS WERE DRIFTING SOUTH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LEESBURG....ORLANDO...APOPKA...CLERMONT...OCOEE AND WINTER GARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2895 8195 2875 8132 2840 8135 2843 8196
TIME...MOT...LOC 2114Z 356DEG 4KT 2874 8177

MOSES

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 4:55 AM EDTRip Current StatementMLBVolusia16 hr
Jun 1, 2:49 PM EDTSevere Thunderstorm WarningMLBVolusia41 min
Jun 1, 3:28 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia62 min
Jun 1, 4:16 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole59 min
Jun 1, 4:34 PM EDTAreal Flood AdvisoryMLBOrange, Seminole, Volusia116 min
Jun 1, 4:38 PM EDTSpecial Weather StatementMLBSeminole52 min
Jun 1, 5:17 PM EDTSpecial Weather StatementMLBLake58 min
Jun 1, 6:08 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola37 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.